Mots-clés : surface tension
@article{MZM_2018_103_3_a12,
author = {S. A. Sergeev},
title = {Asymptotic {Solutions} of {One-Dimensional} {Linear} {Evolution} {Equations} for {Surface} {Waves} with {Account} for {Surface} {Tension}},
journal = {Matemati\v{c}eskie zametki},
pages = {475--480},
year = {2018},
volume = {103},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2018_103_3_a12/}
}
TY - JOUR AU - S. A. Sergeev TI - Asymptotic Solutions of One-Dimensional Linear Evolution Equations for Surface Waves with Account for Surface Tension JO - Matematičeskie zametki PY - 2018 SP - 475 EP - 480 VL - 103 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_2018_103_3_a12/ LA - ru ID - MZM_2018_103_3_a12 ER -
S. A. Sergeev. Asymptotic Solutions of One-Dimensional Linear Evolution Equations for Surface Waves with Account for Surface Tension. Matematičeskie zametki, Tome 103 (2018) no. 3, pp. 475-480. http://geodesic.mathdoc.fr/item/MZM_2018_103_3_a12/
[1] L. N. Sretenskii, Teoriya volnovykh dvizhenii zhidkosti, Nauka, M., 1977
[2] Dzh. Uizem, Lineinye i nelineinye volny, Mir, M., 1977 | MR | Zbl
[3] P. N. Zhevandrov, Zh. vychisl. matem. i matem. fiz., 27:12 (1987), 1834–1844 | MR | Zbl
[4] G. Dzheffris, B. Svirls, Metody matematicheskoi fiziki, T. 3, Mir, M., 1970 | MR | Zbl
[5] S. Yu. Dobrokhotov, P. N. Zhevandorv, Russ. J. Math. Phys., 10:1 (2003), 1–31 | MR | Zbl
[6] C. Yu. Dobrokhotov, P. N. Zhevandrov, Funkts. analiz i ego pril., 19:4 (1985), 43–54 | MR | Zbl
[7] V. P. Maslov, M. V. Fedoryuk, Kvaziklassicheskoe priblizhenie dlya uravnenii kvantovoi mekhaniki, Nauka, M., 1976 | MR | Zbl
[8] V. P. Maslov, Operatornye metody, Nauka, M., 1973 | MR | Zbl
[9] C. Yu. Dobrokhotov, B. Tirotstsi, A. I. Shafarevich, Matem. zametki, 82:5 (2007), 792–796 | DOI | MR | Zbl
[10] C. Yu. Dobrokhotov, V. E. Nazaikinskii, Matem. zametki, 101:6 (2017), 936–943 | DOI | MR
[11] C. A. Sergeev, Matem. zametki, 102:3 (2017), 445–461 | DOI | MR